Header

UZH-Logo

Maintenance Infos

Multiplicities of the eigenvalues of the discrete Schrödinger equation in any dimension


Burghelea, D; Kappeler, T (1988). Multiplicities of the eigenvalues of the discrete Schrödinger equation in any dimension. Proceedings of the American Mathematical Society, 102(2):255-260.

Statistics

Altmetrics

Downloads

63 downloads since deposited on 29 Oct 2009
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:29 Oct 2009 16:34
Last Modified:06 Dec 2017 21:14
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Burghelea, D; Kappeler, T (1988). Multiplicities of the eigenvalues of the discrete Schrödinger equation in any dimension. Proceedings of the American Mathematical Society, 102(2):255-260, published by the American Mathematical Society.
Publisher DOI:https://doi.org/10.2307/2045871

Download

Download PDF  'Multiplicities of the eigenvalues of the discrete Schrödinger equation in any dimension'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher